# SDR 2001FA0000300

- Difficulty date: June 23, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N34698
- Make and model: Bell 206B
- Aircraft serial: 4324
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DEPARTING THE AIRPORT, THE ENGINE FLAMED OUT OR SURGED.  THE ENGINE WAS RUN ON A TEST CELL. TEST CELL SHOWED:  1)A CYCLING ANTI-ICE VALVE SOLENOID.  2)  A RICH FUEL FLOW.  3) A WARPED OUTER COMBUSTION CHAMBER.    THIS TOGETHER, COULD CAUSE A SURGE.
